# SDR AALA202401212532

- Difficulty date: January 20, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 64,151 hours, 32,613 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DURING DESCENT INTO DFW DUE TO A STRONG ODOR OF OIL OR HYDRAULICS AT FL 360. NO ASSOCIATED ODOR WAS NOTED IN THE CABIN. AIRCRAFT WAS IN CRUISE FLIGHT WITH ALL SYSTEMS STABLE AT THE TIME OF THE EVENT. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED SMOKE/ODOR/FUMES TROUBLESHOOTING CARD 26L00021001 AND FOUND DE-ICING FLUID IN APU INLET AREA POOLING DUE TO A CLOGGED DRAIN ON APU INLET DOOR. MAINTENANCE DRAINED AND CLEANED AREA WELL. NO ODORS NOTED DURING ENGINE/APU ISOLATION RUNS.
